Jump to content
  • Sign Up
Sign in to follow this  
Admin

Doxycycline, Metronidazole and Mouthwash Associated with Tooth Discoloration?

Recommended Posts

320px-4724507933_07ac954c27_bFluorose.jpg
image courtesy of Wikimedia Commons

"A 40-year-old Caucasian woman presented to our dermatology clinic with rosacea. She was prescribed oral doxycycline 50mg once daily and metronidazole lotion at bedtime. Seven weeks after starting this regimen without complaint, she contacted the office stating her teeth had become discolored “overnight.” "

The article explains that "Chemicals and medications associated with staining of teeth" should be reviewed with rosacea patients and "question patients about their oral hygiene regimen and develop cooperative relationships with our dental colleagues."

J Clin Aesthet Dermatol. 2019 Oct; 12(10): 12–13.
Published online 2019 Oct 1.
PMCID: PMC6937148
Sudden Onset of Tooth Discoloration
Brooke A. Jackson, MD, FAAD and Cierra D. Taylor, BA

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...